# SDR SIMA20120630006

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,196 hours, 27,868 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014605
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT MAIN LANDING GEAR UPPER BEARING HALF TRUNNION HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED EO EM-57MR-631.  THE AIRCRAFT WAS RETURNED TO SERVICE.
